# SDR SIMA200704402

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 7,585 hours, 6,969 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 23080013A
- Part serial: Y10221
- Condition: Seized
- Location: Apu
- Part time: 5,123 hours, 4,688 cycles
- Component: Apu, Hamstd
- Component part number: 4504113
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACID SMELL IN CABIN AND FLIGHT DECK FOLLOWED BY INTERMITTENT APU GENERATOR OFF BUSS MESSAGE ON EICAS.  COULD NOT DUPLICATE SMELL IN CABIN OR FLIGHT DECK.  PERFORMED ELECTRICAL SYSTEM INSPECTION ON WINDSHIELD CONTROLLER TERMINALS WITH NO DEFECTS.  FOUND APU STARTER GENERATOR SEIZED.  REMOVED AND REPLACED APU STARTER GENERATOR IAW AMERICAN EAGLE WORK CARD 24-800-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
